MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM

ARGON MEDICAL DEVICES, INC. CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Model Number MIS-7F07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Physician attempted to use a micro introducer kit during rfa treatment of patients great saphenous vein (gsv) & anterior accessory great saphenous vein (aagsv).The lumen was flushed prior to use.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.A guidewire was used for insertion of catheter.Tumescent infiltration was utilized.Hand compression was used.Physician accessed left below the knee gsv and as he was removing the dilator and wire, he noticed the microtip on the wire was missing.Physician scanned the leg with ultrasound and visualized the tip of the wire was partially in the vein and the remainder of the wire successfully came out of the body inside the sheath.Physician attempted to gain access to the wire tip but could not access the retained wire.All pieces are not accounted for.Procedure was completed with an rf catheter.The vein is reported to have closed.No additional treatment required.No patient injury reported.
 
Additional Manufacturer Narrative
The complaint sample was returned for evaluation and is currently being investigated.A follow-up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.No sample was returned to argon for review.However, images were provided by the customer.The image confirms that the guidewire is broken.Capa ca-00040 has been initiated to address the broken guidewire issue, and the capa will identify the specific causes and corrective actions to be taken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
MICRO INTRODUCER SHEATH SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1455 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18292476
Report Number0001625425-2023-01253
Device Sequence Number17816748
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public(01)10884521140295(17)280726(10)11487868
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11487868
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/29/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer11/16/2023
07/08/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date05/17/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown